Cart (Loading....) | Create Account
Close category search window
 

Comments on "Frequency-domain conditions for the robust stability of linear and nonlinear dynamical systems" by S. Dasgupta et al

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A number of comments on and corrections of the above-titled paper by S. Dasgupta et al. (see ibid., vol.38, p.389-397, 1991) are given. They concern the class of functions admitted in the paper, the degree of smoothness in assumption 2.1, the assumption on the parameter region Gamma , the assumptions on the region D and its boundary delta D, theorem 2.1 in the case of unbounded regions D, the role of the decomposition of the functions f(s, A), and the region for damping ratios, as well as some minor and general points.<>

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:40 ,  Issue: 4 )

Date of Publication:

April 1993

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.